Turbulent flows in channels with injection. Results of large eddy simulation and the two-equation turbulence model

Volkov, K.N. and Emel'yanov, V.N. (2008) Turbulent flows in channels with injection. Results of large eddy simulation and the two-equation turbulence model. Fluid Dynamics, 43(4), pp. 573-582. ISSN (print) 0015-4628

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Davina Omar
Date Deposited: 06 Dec 2012 18:03
Last Modified: 06 Dec 2012 18:03
URI: http://eprints.kingston.ac.uk/id/eprint/24261

Actions (Repository Editors)

Item Control Page Item Control Page